Justin Delgado is husband to Kacie Doyle-Delgado, diagnosed at age 11. After more than a decade together, he considers himself to be an expert carb counter and Dexcom inserter. He graduated with his Master of Science in Finance from the University of Utah in 2013 and has been working in commercial banking since then. He attended his first Friends for Life conference in 2015 and is looking forward to volunteering with the teens.
July 9, 2004
Other, Type 2
Question from Celina, Ohio, USA:
My wife has diarrhea very often. Then, she has burning and bleeding. Is this normal? She also is very tired and acts confused at times. When we talk to our doctor, he says it is nothing. Is this an adjustment to the medication she takes? Or, do we need to look for a more talkative and attentive doctor? She also has started menopause with heat flashes and then she is freezing, not normal for her at all. She also takes blood pressure medicine. My wife takes Avandamet (1/2 tablet twice a day) and Vasotec (1 tablet twice a day).
Diarrhea can occur with the Avandamet. Burning and bleeding do not sound normal. I am not sure where she is bleeding from. Could it be she has hemorrhoids with the diarrhea? In any event, this needs to be investigated by your physician. The confusion is not a normal side effect of the medication. I would suggest that if you cannot have these symptoms investigated, you find another physician who can help.